# SDR CALA9700385

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37078
- Make and model: Doug DC-10-30
- Aircraft serial: 46926
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1119-1139
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 4L CORRODED BETWEEN BS 1119 TO 1139.  THE CORRODED SPLICE WAS REMOVED AND A NEW ONE WAS FABRICATED AND INSTALLED IAW SRM 53-10-00 FIGURE 3, 53-13-01 FIGURE 33 AND 51-21-01.
